| Model Number |
D143 |
| Medical Device Problem Codes |
High impedance (1291); Incorrect, Inadequate or Imprecise Result or Readings (1535)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient with this implantable cardioverter defibrillator (icd) stated that their remote communicator displayed a red call doctor alert.Technical services (ts) provided troubleshooting options, but they were unsuccessful.A new communicator was shipped to the patient.Latitude record review did not identify a red call alert for the reported event; however, it was noted that a previous red alert occurred related to an out-of-range shock impedance measurement.This icd remains in service.No adverse patient effects were reported.
Additional Manufacturer Narrative
If additional pertinent information is provided in the future, a supplemental report will be issued.